Cycling and bicycle discussion forums. 
   Click here to join our community Log in to access your Control Panel  


Go Back   > >

Foo Off-Topic chit chat with no general subject.

User Tag List

Reply
 
Thread Tools Search this Thread
Old 02-06-06, 07:15 AM   #1
koine2002
Car(e) Free!
Thread Starter
 
koine2002's Avatar
 
Join Date: Jul 2005
Location: Dallas, TX
Bikes: Homebuilt Nashbar Steel MTB; 1988 Schwinn Premis
Posts: 851
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Well, not exactly--corticosteroids to be exact. I've gotten pretty under the weather over the last couple days, and while on the road at a work related conference (self-assigned for networking--I don't know when to take a break) it reached a point where I just about passed out, so I called my doc and he called in a prescription way down to Waco of Methylprednisolone which is a type of steroidal anti-inflammatory to help deal with the symptoms of a viral infection. One of the potential side effects is insomnia and hyperactivity--well, I got them both, and I'm hyper as it is, and I'm driving my friends and roommate crazy as I bounce off of the walls. Anyway, I think it's pretty wild that I'm taking steroids. We'll see what it does do my leg muscles

Last edited by koine2002; 02-06-06 at 07:19 AM. Reason: add more
koine2002 is offline   Reply With Quote
Old 02-06-06, 08:48 AM   #2
Shifty
Sore saddle cyclist
 
Shifty's Avatar
 
Join Date: Jan 2005
Location: Eugene, OR
Bikes: Road, touring and mountain
Posts: 3,855
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 2 Post(s)
Go ride some hills, wait, your in OK, go sprint on the bike. Your legs will not fatigue as fast. Get off the stuff as soon as the Dr says is OK, it is NOT good to take for long periods. It's a miricle drug for many ailments, no one should ever take it without a Dr supervision.
Shifty is offline   Reply With Quote
Old 02-06-06, 09:29 AM   #3
koine2002
Car(e) Free!
Thread Starter
 
koine2002's Avatar
 
Join Date: Jul 2005
Location: Dallas, TX
Bikes: Homebuilt Nashbar Steel MTB; 1988 Schwinn Premis
Posts: 851
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Quote:
Originally Posted by Shifty
Go ride some hills, wait, your in OK, go sprint on the bike. Your legs will not fatigue as fast. Get off the stuff as soon as the Dr says is OK, it is NOT good to take for long periods. It's a miricle drug for many ailments, no one should ever take it without a Dr supervision.
Thanks, he's got me on one full six day decreasing cycle. He said to check with him at the end of the cycle and see what he says.
koine2002 is offline   Reply With Quote
Reply


Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -6. The time now is 11:07 PM.